CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
Authors:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory  
Homoclinic solutions of an infinite-dimensional Hamiltonian system 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2002, 卷号: 240, 期号: 2, 页码: 289-310
Authors:  Bartsch, T;  Ding, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Periodic solutions of superlinear beam and membrane equations with perturbations from symmetry 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 44, 期号: 6, 页码: 727-748
Authors:  Bartsch, T;  Ding, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized membrane equation  forced oscillations  perturbation from symmetry  strongly indefinite functionals  weak Palais-Smale condition  
Periodic solutions of a wave equation with concave and convex nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 卷号: 153, 期号: 1, 页码: 121-141
Authors:  Bartsch, T;  Ding, YH;  Lee, C
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On a nonlinear Schrodinger equation with periodic potential 期刊论文
MATHEMATISCHE ANNALEN, 1999, 卷号: 313, 期号: 1, 页码: 15-37
Authors:  Bartsch, T;  Ding, YH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30